# SDR DXTA2025102005316

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0353
- Aircraft time: 2,540 hours, 1,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1583
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL380 FOR FL410 THERE WAS A STRONG BURNING SMELL IN THE ENTIRE CABIN AND COCKPIT. NO SMOKE WAS OBSERVED. NO CASS MSG WAS DISPLAYED AND ANTI-ICE WAS OFF. DIVERTED TO MYNN. UPON POST FLIGHT INSPECTION, NO OIL WAS LEAKING FROM THE ENGINES. THE SMELL WAS STILL NOTICEABLE IN THE AFT BAY "HELL HOLE" UPON OPENING THE DOOR. NO LEAKS OBSERVED THERE EITHER. CORRECTIVE ACTION: REPLACED HEPA FILTER. OPS CHECK GOOD. IAW CE680A MM 21-70-10
